PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Injectivity of spaces of bounded vector sequences and spaces of operators

Volume 250 / 2020

Paweł Domański, Lech Drewnowski Studia Mathematica 250 (2020), 57-107 MSC: Primary 46M10, 46A32, 46B25, 46B45, 47L05, 47L20; Secondary 46M15. DOI: 10.4064/sm190218-2-4 Published online: 28 June 2019

Abstract

Various Banach or Fréchet spaces which are either vector-valued sequence spaces or components of some closed operator ideals are considered. Complete solutions are given to the problem of their injectivity or embeddability as complemented subspaces in dual Fréchet spaces. The problem of complementability of components of a given closed operator ideal in the corresponding components of another closed operator ideal is considered as well and some new results are obtained. All these results are obtained by application of a “universal” method introduced in this paper.

Authors

  • Paweł DomańskiFaculty of Mathematics and Computer Science
    A. Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
  • Lech DrewnowskiFaculty of Mathematics and Computer Science
    A. Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image